# SDR ASAA2012061692352

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,248 hours, 5,066 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 6402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING WORN ON ALL 24 FAN BLADE SHIMS ON NR 2 ENGINE.  ACFT GROUNDED. R  & R ALL 24 FAN BLADE SHIMS ON NR 2 ENGINE IAW AMM 72-21-02.
